| Model Number |
32400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
08/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient developed an infection.As a result, the scs system was removed.Date of removal is not known.
Additional Manufacturer Narrative
Date of event and explant are unknown.